# SDR FDEA201008203059

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Rib
- Part number: 113N28081
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LT WING INBD T/E FLAP INBD SUPPORT FITTING HAS WORN/CHAFED SPOT. CHECKED AREA L = 1.5 W = .060 D =.042, ORIGINAL MATERIAL THICKNESS = .090, MATERIAL   REMAINING = .048 AND OUT OF LIMITS IAW SRM 57-53-02 FIG. 101 DETAIL VIII. R & R SUPPORT FITTING AND RIB ASSY IAW SRM 51-40-02. REPAIR CLASSIFIED AS MAJOR.
